Open Access
2001/2002 On a Construction of J. Tkadlec, Concerning σ-Porous Sets
Vilmos Prokaj
Real Anal. Exchange 27(1): 269-274 (2001/2002).


n the paper [2] Josef Tkadlec gave an example of a finite singular Borel measure $\mu$ on the real line such that all $\sigma$-porous sets are of $\mu$-measure zero. We give an alternative proof, i.e. probably a simpler construction, of his theorem [2, theorem] and we also give a similar example in $\mathbb{R}^n.


Download Citation

Vilmos Prokaj. "On a Construction of J. Tkadlec, Concerning σ-Porous Sets." Real Anal. Exchange 27 (1) 269 - 274, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 6 June 2008

zbMATH: 1009.28009
MathSciNet: MR1887857

Primary: 28A05 , 28A12 , 28A35

Keywords: $\sigma$-porous set , singular measure

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 1 • 2001/2002
Back to Top